OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4362

Title: Irreducible unitary representations of a diffeomorphisms group of an infinite-dimensional real manifold
Authors: Lüdkovsky, S.V.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: S.V. Lüdkovsky, "Irreducible unitary representations of a diffeomorphisms group of an infinite-dimensional real manifold", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 21-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: Groups of diffeomorphisms $Diff_{\beta,\Upsilon}^{t}$ (M) of infinite-dimensionai real Banach manifolds M are defined. Their structure is studied. Irreducible unitary representations of a group of diffeomorphisms associated with quasi-invariant measures on a Banach manifold are constructed.
URI: http://hdl.handle.net/10077/4362
ISSN: 0049-4704
MS Classification: 22A10
46B
43A05
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
LudkowskyRendMat30.pdf344.27 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.